American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Marcelo M. Cavalcanti, Valéria N. Domingos Cavalcanti and Flávio A. F. Nascimento. Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation. Proc. Amer. Math. Soc. 141 (2013) 3183-3193.
Abstract, references, and article information   
View Article: PDF

[2] Gregorio Chinni. Germ hypoellipticity and loss of derivatives. Proc. Amer. Math. Soc. 140 (2012) 2417-2427.
Abstract, references, and article information   
View Article: PDF

[3] Yutaka Matsui and Kiyoshi Takeuchi. Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008) 2365-2373. MR 2390503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Berhanu. Hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 582-588. MR 955456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Berhanu. Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators . Proc. Amer. Math. Soc. 105 (1989) 594-602. MR 955457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1